| Catalog Number |
2C7461 |
| Medical Device Problem Codes |
Filling Problem (1233); Free or Unrestricted Flow (2945); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of clearlink system secondary medication sets were not flowing properly while in use with an iv infusion pump.This was further described as ¿the primary iv line was running at the same time as the secondary one¿.It was also noted that the secondary medication had more than the usual amount of medication left in the bag after the iv pump had run its course.The issue was identified during patient infusions with unspecified medications.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.